# SDR 99ZZZX3048

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- Engine: Lyc LTS101650B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 430110209
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT OPEN WHEN 85 POUNDS SHOP AIR APPLIED.  LEVER FAILED TO MOVE  REF:  MCN 136.  REMOVED AND REPLACED.
